# SDR UIEA2021060101230

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours, 14,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs1000-1741 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND DURING PERFORMING INSPECTION PER SB 747-53A28.78 ON INNER SURFACE OF FUSELAGE SKIN( ACCOMPLISHED EI NO. T2021A53M-1437 REV.3  COND CK NORMAL. )
